# SDR AALA201903253005

- Difficulty date: March 23, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 74,314 hours, 9,400 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740047
- Part serial: H5925
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

CAPTAIN`S NR 1 WINDOW OUTER PANE SHATTERED,  FLIGHT DESECNDED TO FL100,  DECLARED AN EMERGENCY, DIVERTED, AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  THE WINDOW WAS REMOVED AND REPLACED IAW AMM 56-11-01-000-801/400-801.  WINDOW HEAT CONTROL UNIT TEST ACCOMPLISHED IAW AMM 30-41-00-710-801 WITH NO DEFECTS NOTED.
